That is an excellent question and one that would best be answered by your primary care doctor
or another medical care provider as he or she will best be able to examine you, obtain a full history and physical examination and decide upon whether or not you need to take this medication and whether it would be safe based upon the rash like symptoms you have developed in the past with sulfa medications. There is not enough information provided to know why you need to take this medication or what the severity of the allergy is that you have associated with sulfa medications so it is best that you consult a physician prior to taking any medication where there is a concern for sulfa based component. It is also prudent that you not take medications that you find, regardless if you want to take them or not, but rather make sure that the medication is recommended for you to take by a medical care provider. Aside from your allergy, it may be unsafe for you to take this medication if it is not necessary or may have some side effect that would be dangerous for you to take. For this reason, see a doctor to discuss this further.